# SDR SWAA2018010918889

- Difficulty date: December 20, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 194,100 hours, 8,238 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A215608
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE BOTTOM SIDE WEB ASSEMBLY AT RSS 282 CRACKED.   R & R THE WEB IAW SRM & DWG.
